# SDR 95ZZZX2414

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151U
- Make and model: Beech A100
- Aircraft serial: B143
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5038913315
- Condition: Broken
- Location: Rt Eng Top
- Part time: 9,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN UNEVENTFUL LANDING WAS MADE AND 2 PASSENGERS WERE DE-PLANED, FLIGHT CREW NOTICED RT ENGINE APPEARED TO BE SITTING A COUPLE OF INCHES LOWER THAN LT ENGINE.  UPON FURTHER INVESTIGATION, DETERMINED UPPER ENGINE MOUNT HOUSING HAD BROKEN.  ENGINE IS AFFIXED TO THE FRAME USING 3 MOUNTS IN A TRIANGULAR MANNER WITH A SINGLE MOUNT LOCATED AT THE TOP CENTER AND ONE ON EACH SIDE IN THE LOWER AREAS.  A NEW REPLACEMENT MOUNT WAS INSTALLED AND ACFT FLOWN BACK TO PAL-WAUKEE AIRPORT.  WHEN IT ARRIVED, OTHER 2 MOUNTS WERE FURTHER INSPECTED AND REPLACED SO AS TO MATCH TOP MOUNT.
